# SDR AALA202101159007

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21,559 hours, 8,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2R DOOR SLIDE PRESSURE LOW.  SERVICED 2R DOOR DAMPER OPERATION CYLINDER, PER AMM 52-10-00.
